# SDR UPS99229095

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509100196T6
- Condition: Corroded
- Location: Bs 575
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C53-113-01.00-01) ON CARGO FLOOR SUPPORT BS 575, RBL 10, WL 156.  FABRICATED REPAIR PARTS PER SRM 53-10-5 AND INSTALLED PER SRM 53-10-5.
